Vermont, 2018Flash Flooding and Lakeshore Flood in Vermont, May 4 to 5, 2018
May 4 to 5, 2018 · NWS BTV · 26 events in 10 counties and zones
An energetic storm system moved from the Great Lakes across the St. Lawrence Valley into Ontario/Quebec during the afternoon and evening hours of May 4th.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $1.5 million
- Crop damage
- None recorded
- Events
- 26
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An energetic storm system moved from the Great Lakes across the St. Lawrence Valley into Ontario/Quebec during the afternoon and evening hours of May 4th. Instability was marginal for thunderstorm development during the evening hours with thunderstorms ahead of a cold front. However, winds were unseasonably strong in the atmosphere, accounting for some thunderstorms to produce damaging winds and there was some localized damage in non-thunderstorm winds accompanying the arrival of colder air.
Very brief heavy rainfall of up to 2 inches in less than an hour accounted for localized flash flooding and a mudslide. Strong winds and a lake level at/above flood stage caused for 4 to 6 foot waves to batter a causeway between Colchester and Grand Isle on Lake Champlain, resulting in numerous washouts and a closure of the causeway.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before the first event at May 4, 2:58 PM EST, 1 hour 2 minutes earlier.
Area forecast discussion, May 4, 2:58 PM EST, 1 hour 2 minutes before
Area Forecast Discussion
National Weather Service Burlington VT
358 PM EDT Fri May 4 2018
.SYNOPSIS...
Strong to severe storms are anticipated this afternoon with
good instability, shear and forcing ahead of a cold front
approaching from the west. The threat threat for severe weather
will diminish after sunset. Following the front, a strong low
level jet will move over the Adirondack and Green Mountains and
produce gusty winds from the west at 40 to 55 mph across
northern New York and southern Vermont. Winds will begin to
taper off around sunrise on Saturday and a nice day is on tap
with clearing skies and seasonably warm temperatures. Another
shot of rain is possible on Sunday but the upcoming week looks
to be dry.
&&
.NEAR TERM /THROUGH SATURDAY NIGHT/...
As of 353 PM EDT Friday...Active evening on tap for the North
Country with severe thunderstorms still expected to affect the
region. A Tornado Watch is in effect most of Vermont and
northern New York until 10 pm tonight. Isolated tornadoes,
widespread damaging winds, and perhaps some hail up to 1 inch
are possible. Heavy rain is also a concern.
A potent upper shortwave is quickly pushing across the Great Lakes
this afternoon. Meanwhile, a warm front has lifted into the northern
NY/northern and central VT, ushering in a warm and moist airmass.
This combined with breaks in the cloud cover has allowed the
atmosphere to finally destabilize; SPC mesoanalysis shows MUCAPE of
500-1000 J/kg spreading into Rutland/Windsor Counties and up into
the Adirondacks and southern Saint Lawrence Valley. We are just
starting to see showers and thunderstorms develop out ahead of the
upper wave/surface low, and this activity is now lifting into the
Saint Lawrence Valley. This trend of developing discrete cells will
continue along/just south of the international border through this
afternoon. Shear is impressive; 0-6km bulk shear is already 45-55 kt
and this will only increase as a strong 75+ kt jet rotates around
the approaching low/upper wave. Hence expect these discrete cells
will likely rotate and have the potential of producing damaging
winds, perhaps some large hail, and isolated tornadoes. As we head
toward evening, the cold front extending southward from the surface
low will cross the region from west to east. A line of thunderstorms
is expected to develop along the front, with more widespread
damaging winds likely as it passes through. Regardless of convective
mode, heavy rainfall is also very likely due to anomalously high
PWATs of 1.5+ inches across the region. Although storms will have a
very fast east or northeast motion, soils are already very saturated
and streams running high from antecedent rainfall and snowmelt.
Therefore flooding is also of concern, particularly in far northern
NY/VT where the aforementioned secondary squall line will follow the
discrete cellular activity that is expected this afternoon. Drier
air will follow behind the cold front, quickly bringing the
thunderstorms to an end, by 10 pm or shortly thereafter.
Once the convection exits to our east this evening, the focus will
turn to a more widespread synoptic wind event as the strong jet
pushes eastward across the North Country. Cold advection behind the
front will allow the stronger winds to mix to the surface. Given 60-
70+ kt will exist at 850 mb, this will make gusts of 45-50 mph very
possible across the region, particularly in the higher terrain.
Locally higher gusts are possible on the eastern slopes as Froude
numbers indicate the potential for mountain waves. Given saturated
soils, downed trees and/or power outages are a distinct possibility,
even in those areas that don't see the highest winds.
Much quieter weather on tap for Saturday as weak ridging builds
across the region. The drier airmass behind the front will result in
lots of sunshine during the day. Winds will still be a little on the
breezy side, but overall it will a pleasant day with highs in the
mid 60s to around 70. Clouds will increase Saturday night ahead of
low pressure which will skirt by to our south. Lows will be in the
lower 40s to around 50.
&&
.SHORT TERM /SUNDAY THROUGH MONDAY/...
As of 353 PM EDT Friday...Sunday will bring a return of the
rain as multiple disturbances move over the area. An upper
wave/weak surface low will bring spread precipitation northward
Sunday afternoon. By Sunday evening, an upstream longwave trough
over Ontario will sharpen into a potent shortwave and sweep the
much weaker southern stream feature away to the east. A strong
surface cold front within the sharpening trough will push
through the forecast area Sunday evening through night,
resulting in temperatures dropping around 30 degrees during the
course of the night. Morning lows in the 30s to low 40s should
be expected Monday morning, with some areas of the northern
Adirondacks forecast to drop below freezing. Some precipitation
during this time is possible as the shortwave moves through,
which would fall as some snow in the higher elevations of the
northern Adirondacks and as a cold rain elsewhere. Once the
shortwave moves through, the remainder of Monday will trend
drier but still cool, with highs only expected to reach the mid
to upper 50s.
&&
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
As of 353 PM EDT Friday...Little to no change for the extended period
from previous forecast thinking as there remains good consensus
amongst medium/long range guidance that a welcomed period of
dry weather is in the cards with high pressure taking residence
over the Northeast. Monday will be the coolest day behind the
departing upper trough with highs only in the mid to upper 50s,
but as the low/mid flow returns to the south/southwest for the
remainder of the period, temps rebound back to above normal
levels with highs in the mid 60s to low 70s and lows in the 40s
to perhaps low 50s.
&&
.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
Through 18Z Saturday...Local MVFR continues to linger at a few
select terminals this afternoon, but expect mainly VFR to
prevail as we head toward evening. The main concern continues to
be the threat of strong to severe thunderstorms at all TAF sites
late this afternoon through the evening, roughly 21z Fri to 03z
Sat. Storms will move very quickly to the east at 40+ kts and
will be capable of producing damaging winds, large hail, and
very heavy rainfall. IFR/LIFR conditions will be likely in any
convection. A strong cold front will cross from west to east
00z- 03z Saturday, and this will serve to end storms but will
also bring strong winds with gusts to 50 kts possible. Some
locations may see significant LLWS depending on surface winds
behind the front. Conditions will improve to VFR late tonight,
mainly after 09z, which will then persist through 18z Saturday.
The strongest winds will occur 00z-06z Saturday, then subside
through the morning hours Saturday.
Outlook...
Saturday Night: VFR. NO SIG WX.
Sunday: VFR. Chance SHRA, Slight chance TSRA.
Sunday Night: Mainly MVFR, with local VFR possible. Chance SHRA.
Monday: MVFR/IFR conditions possible. NO SIG WX.
Monday Night: VFR. NO SIG WX.
Tuesday: VFR. NO SIG WX.
Tuesday Night: VFR. NO SIG WX.
Wednesday: VFR. NO SIG WX.
&&
.HYDROLOGY...
Lake Champlain continues to slowly climb closer to flood stage of
100 feet due to recent rainfall and continued high elevation
snowmelt. With additional rainfall expected today, confidence is
high that flood stage will be met sometime on Saturday or
Saturday night, and likely remain in flood through the next 5-7
days. While uncertainty exists with just how high the lake
level will peak, ensemble model forecasts indicate it should not
be above 100.5 feet which will limit impacts to the immediate
lakeshore where water will threaten some lake front properties
and low lying roads, piers and docks. Wind and wave action may
also compound flooding on windward facing shorelines.
In addition, a flood warning remains in effect for the Saranac Lake
area where a state of emergency has been declared. Emergency
management officials reported yesterday afternoon that several homes
and businesses were being impacted by high water, and with
additional rainfall expected today into tonight, flooding is
likely to continue.
&&
.MARINE...
South to southwest winds will increase this evening as a strong
jet passes across the region. Winds of 20 to 30 kt are expected
through midnight, then they will slowly subside as the jet exits
to the east. waves will be 3 to 5 feet.
&&
.BTV WATCHES/WARNINGS/ADVISORIES...
VT...Wind Advisory from 8 PM this evening to 8 AM EDT Saturday for
VTZ001>012-016>019.
NY...Wind Advisory from 8 PM this evening to 8 AM EDT Saturday for
NYZ026>031-034-035-087.
&&
SYNOPSIS...Hastings
NEAR TERM...Hastings
SHORT TERM...RSD
LONG TERM...Lahiff
AVIATION...Hastings
HYDROLOGY...Hastings
MARINE...HastingsHazardous weather outlook, May 4, 12:03 PM EST, 3 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Burlington VT
103 PM EDT Fri May 4 2018
NYZ026>031-034-035-087-VTZ001>012-016>019-051715-
Northern St. Lawrence-Northern Franklin-Eastern Clinton-
Southeastern St. Lawrence-Southern Franklin-Western Clinton-
Western Essex-Eastern Essex-Southwestern St. Lawrence-Grand Isle-
Western Franklin-Orleans-Essex-Western Chittenden-Lamoille-Caledonia-
Washington-Western Addison-Orange-Western Rutland-Windsor-
Eastern Franklin-Eastern Chittenden-Eastern Addison-Eastern Rutland-
103 PM EDT Fri May 4 2018
...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 AM EDT
SATURDAY...
This Hazardous Weather Outlook is for northern New York, central
Vermont, northeast Vermont, northwest Vermont and southern Vermont.
.DAY ONE...This Afternoon and Tonight.
Showers and thunderstorms are expected to develop this afternoon,
with some thunderstorms capable of producing damaging winds, large
hail, and heavy rainfall. Isolated tornadoes are also possible.
In addition, please listen to NOAA Weather Radio or go to
weather.gov on the Internet for more information about the following
hazards.
Wind Advisory.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Wind Advisory.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
In the hours before
Special weather statement, May 4, 2:33 PM EST, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Burlington VT
333 PM EDT FRI MAY 4 2018
NYZ026-029-087-042030-
Northern St. Lawrence-Southeastern St. Lawrence-Southwestern St.
Lawrence-
333 PM EDT FRI MAY 4 2018
...A STRONG THUNDERSTORM WILL AFFECT ST. LAWRENCE COUNTY...
At 333 PM EDT, a strong thunderstorm was located over Kring Point
State Park, moving east at 45 mph.
Wind gusts up to 50 mph and pea size hail are possible with this
storm.
Locations impacted include...
Potsdam, Gouverneur, Canton, Ogdensburg, Norfolk, Oswegatchie,
Lisbon, Louisville, De Kalb, Fowler, Parishville, Colton, Morley,
Degrasse, Carry Falls Reservoir, Waddington, Richville, Hammond,
Cranberry Lake and Madrid.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4441 7579 4444 7579 4445 7577 4445 7578
4451 7575 4473 7543 4477 7541 4478 7540
4488 7522 4489 7517 4487 7516 4493 7508
4494 7499 4493 7499 4482 7467 4409 7464
4405 7507 4441 7584
TIME...MOT...LOC 1933Z 248DEG 39KT 4436 7588Event by event
19 thunderstorm wind, 4 hail, 2 flash flood, 1 lakeshore flood. Local standard time, as filed.
Lakeshore Flood, Western Chittenden
- When
- May 4, 4:00 PM EST to May 5, 12:00 AM EST
- Where
- Western Chittenden forecast zone
- Property damage
- $500,000
- Reported by
- Emergency Manager
- Coordinates
- 44.461, -73.081 (the zone’s center; the record gives no point)
The lake level of Lake Champlain was at Flood Stage of 100 feet, which generally does little damage. However, a line of thunderstorms brought west winds of 40 to 60 mph for a few hours, then gradient winds of 35 to 50 mph for several more hours. The Colchester causeway is an old railroad line connecting Colchester with South Hero. Several hours of 1-2 foot surge and 4 to 6 foot waves battered the causeway and caused considerable erosion, closing the causeway for possibly the entire summer.
Thunderstorm Wind, Grand Isle
- When
- May 4, 5:18 PM EST to 5:20 PM EST
- Where
- Grand Isle County, 0.69 mi N of Alburg
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Utility Company
- Coordinates
- 44.980, -73.300
Several trees down and power outages due to thunderstorms winds.
Thunderstorm Wind, Chittenden
- When
- May 4, 5:58 PM EST to 6:00 PM EST
- Where
- Chittenden County, Colchester
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $50,000
- Reported by
- Public
- Coordinates
- 44.530, -73.150
Numerous trees and utility lines down due to thunderstorm winds across portions of Colchester.
Hail, Franklin
- When
- May 4, 6:00 PM EST
- Where
- Franklin County, Richford
- Measured
- 1.5 in hail
- Reported by
- Public
- Coordinates
- 45.000, -72.670
Dollar to possibly golf ball size hail reported.
Thunderstorm Wind, Chittenden
- When
- May 4, 6:05 PM EST to 6:07 PM EST
- Where
- Chittenden County, Shelburne
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Emergency Manager
- Coordinates
- 44.380, -73.230
Several reports of large trees and utility lines down across Shelburne.
Thunderstorm Wind, Chittenden
- When
- May 4, 6:06 PM EST
- Where
- Chittenden County, Westford
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Utility Company
- Coordinates
- 44.620, -73.020
Trees and utility lines down.
Thunderstorm Wind, Orleans
- When
- May 4, 6:06 PM EST
- Where
- Orleans County, Jay
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Public
- Coordinates
- 44.970, -72.470
Trees and utility lines down.
Hail, Chittenden
- When
- May 4, 6:10 PM EST
- Where
- Chittenden County, Shelburne
- Measured
- 1.5 in hail
- Reported by
- Public
- Coordinates
- 44.380, -73.230
Estimated dollar size hail or larger reported.
Hail, Chittenden
- When
- May 4, 6:20 PM EST
- Where
- Chittenden County, 1.63 mi ENE of Williston
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 44.440, -73.040
Quarter size hail reported.
Thunderstorm Wind, Chittenden
- When
- May 4, 6:22 PM EST to 6:24 PM EST
- Where
- Chittenden County, 0.49 mi E of Jericho
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Public
- Coordinates
- 44.500, -72.990
Several trees and utility lines down on roads.
Thunderstorm Wind, Chittenden
- When
- May 4, 6:25 PM EST to 6:28 PM EST
- Where
- Chittenden County, Shelburne
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $125,000
- Reported by
- Emergency Manager
- Coordinates
- 44.380, -73.230
Another round of thunderstorms produced additional damage in the form of trees, utility lines down and some structural damage from fallen trees, including roof damage.
Thunderstorm Wind, Chittenden
- When
- May 4, 6:30 PM EST to 6:35 PM EST
- Where
- Chittenden County, Bolton
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Public
- Coordinates
- 44.370, -72.880
Trees down along Interstate 89 and adjacent Route 2.
Thunderstorm Wind, Orleans
- When
- May 4, 7:00 PM EST to 7:02 PM EST
- Where
- Orleans County, Glover
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $20,000
- Reported by
- COOP Observer
- Coordinates
- 44.700, -72.180
Trees and utility lines down.
Hail, Orleans
- When
- May 4, 7:02 PM EST
- Where
- Orleans County, Glover
- Measured
- 1 in hail
- Reported by
- COOP Observer
- Coordinates
- 44.700, -72.180
Quarter size hail as well as trees and utility lines down.
Thunderstorm Wind, Caledonia
- When
- May 4, 7:10 PM EST to 7:12 PM EST
- Where
- Caledonia County, Sheffield
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Public
- Coordinates
- 44.600, -72.120
Several trees and utility lines down.
Flash Flood, Chittenden
- When
- May 4, 7:18 PM EST to 9:15 PM EST
- Where
- Chittenden County, 0.25 mi SE of Nashville to 1.04 mi NE of Nashville
- Cause
- Heavy Rain
- Property damage
- $400,000
- Reported by
- NWS Employee
- Coordinates
- 44.447, -72.927
Brief training thunderstorms dumped nearly an inch of rain within 10 minutes and up to 2 inches of rain in less than an hour. Several roads were flooded, including the corner of Bentley Lane and Nashville road in Nashville with partial road washouts in Richmond and greater washouts in Bolton.
Thunderstorm Wind, Orange
- When
- May 4, 7:39 PM EST to 7:40 PM EST
- Where
- Orange County, Brookfield
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $50,000
- Reported by
- Utility Company
- Coordinates
- 44.050, -72.600
Multiple trees and utility lines down along Route 14.
Thunderstorm Wind, Rutland
- When
- May 4, 7:39 PM EST to 7:40 PM EST
- Where
- Rutland County, Pittsford
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Public
- Coordinates
- 43.700, -73.030
Several trees downed by thunderstorm winds.
Thunderstorm Wind, Essex
- When
- May 4, 7:43 PM EST to 7:45 PM EST
- Where
- Essex County, Brunswick Spgs
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Public
- Coordinates
- 44.730, -71.630
Several trees downed by thunderstorm winds.
Thunderstorm Wind, Rutland
- When
- May 4, 7:44 PM EST
- Where
- Rutland County, 1.71 mi SE of Danby Four Corners
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 43.330, -73.030
Thunderstorm Wind, Rutland
- When
- May 4, 7:45 PM EST to 7:47 PM EST
- Where
- Rutland County, Danby
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Utility Company
- Coordinates
- 43.350, -73.000
Numerous trees and utility lines down.
Thunderstorm Wind, Essex
- When
- May 4, 7:55 PM EST to 7:56 PM EST
- Where
- Essex County, 0.49 mi W of Concord
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Utility Company
- Coordinates
- 44.430, -71.890
Several trees and utility lines down.
Thunderstorm Wind, Orange
- When
- May 4, 8:10 PM EST to 8:12 PM EST
- Where
- Orange County, 2.3 mi NNW of Fairlee
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Utility Company
- Coordinates
- 43.930, -72.170
Trees and utility lines down along Rte 244.
Thunderstorm Wind, Orange
- When
- May 4, 8:13 PM EST to 8:15 PM EST
- Where
- Orange County, Thetford
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $30,000
- Reported by
- Utility Company
- Coordinates
- 43.820, -72.230
Multiple trees and utility lines down.
Flash Flood, Orleans
- When
- May 4, 8:14 PM EST to 10:00 PM EST
- Where
- Orleans County, 3.54 mi SSE of Westmore to 3.57 mi ENE of Kimball
- Cause
- Heavy Rain
- Property damage
- $75,000
- Reported by
- Law Enforcement
- Coordinates
- 44.721, -72.029
Brief training of thunderstorms with rainfall amounts over an inch in less than an hour as well as saturated soils due to snow melt lead to a landslide at the south end of lake Willoughby, blocking parts of Route 5A.
Thunderstorm Wind, Windsor
- When
- May 4, 8:15 PM EST to 8:17 PM EST
- Where
- Windsor County, 0.85 mi SW of Ascutney
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Public
- Coordinates
- 43.410, -72.410
Trees downed by thunderstorm winds.
- Lakeshore Flood
- Flooding along the shore of one of the Great Lakes or another large lake.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Damaging Winds and High Wind in Michigan, May 4, 20181 death · 1 injured · $38 million · 70 kt wind · 28 events
- Damaging Winds in New York, May 4, 2018$195,000 · 50 kt wind · 23 events
- Hail and Damaging Winds in Ohio, May 4, 2018$98,000 · 55 kt wind · 28 events
- Damaging Winds and High Wind in New York, May 4, 201887 kt wind · 72 events
- Hail and Damaging Winds in New York, May 4, 2018$171,000 · 1.25 in hail · 12 events
- Damaging Winds in Pennsylvania, May 4, 2018$63,000 · 61 kt wind · 19 events
- Strong Wind in Massachusetts, May 4 to 5, 2018$84,000 · 11 events
- Damaging Winds in Pennsylvania, May 4, 2018$50,000 · 50 kt wind · 8 events
- Flash Flood in Texas, May 4, 2018$50,000 · 1 event
- Hail and Damaging Winds in Texas, May 4, 2018$25,000 · 1.25 in hail · 10 events
- Damaging Winds in New Hampshire, May 4, 201854 kt wind · 27 events
- Tornadoes in New Hampshire, May 4, 2018EF1 · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 748698, 744784, 744786, 744779, 744793, 744794, 744796, 744780, 744781, 744798, 744797, 744799, 744801, 744782, 744803, 744969, 744809, 744810, 745659, 744816, 744811, 744814, 744815, 744817, 744973, 744812.